# SDR QXEA200700430

- Difficulty date: March 12, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - POSSIBLE CORROSION ON MAIN CABIN DOOR APPERATURE LOWER INBOARD THRESHOLD MEMBER AROUND AIR INLET FOR DOOR SEAL.  REPAIRED IAW SRM 51-40-11.
